# SDR SWIA201439230

- Difficulty date: August 30, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10190
- Aircraft time: 29,234 hours, 17,281 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Failed
- Location: Rt Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT APPROXIMATELY 9000 FT,  AT LEVEL OFF, RT BLEED DUCT WARNING MESSAGE APPEARED FOR NO MORE THAN 5 SECONDS AND THEN CHANGED TO RT BLEED DUCT CAUTION MESSAGE.  FOLLOWED QRH, RETURNED TO FIELD. R & R RT BLEED LOOP A ELEMENT MT 145 IAW AMM.  OPS CHECK ON GROUND GOOD AT THIS TIME.
